Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel

Posted by Jeroen on August 13, 2005, at 11:22:50

In reply to Re: seroquel Jeroen, posted by ed_uk on August 13, 2005, at 10:40:03

the seroquel caused bit agitation that resulted into a panick attack, i know my body best and how i function witouth drugs, like the geodon


the zyprexa causes anxiety aswell so did abilify extreme anxiety that i normally dont have


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:441667
URL: http://www.dr-bob.org/babble/20050811/msgs/541070.html